... during the day. plz suggest is it safe to use or it has side effects.
14 Jul 2009
Phenergan is a nausea and vomiting medication so first and foremost just because it tends to make you sleepy, if it was not prescribed to your child and you are not giving it to her for those specific reasons-its a NO for sure! There are tons of side effects with the med. Im 29yrs old and have been on Phenergan for many different things but you dont want her to experience the side effects that come along with that medication. Call your childs doctor because there very well may be other things that are happening with her that are keeping her from sleeping. PLEASE dont give it to her without dr.'s consent-im sure you only want the best for your baby and i know it only makes it harder when none of you are able to sleep but please take her to her doctor to be sure there are no other medical issues going on to cause this.Good luck and i hope you find out what is causing the problem soon so everyone can get a good nights rest!!!
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
She has had the croup for about four days now and this is probably the worse case that she has had. Sitting in a steamy room does not seem to help, ...
1 answer • 13 Feb 2010
how much phenergan can a seven year old child take
1 answer • 23 Oct 2010
I am on and off the pill.Only use to sleep due to anxiety. .i am so used to it. then i stop for a while
4 answers • 31 Oct 2011
I can't take benzos for a whole host of reasons so I am wondering if an antihistamine might be a short term solution for my insomnia. In the ...
2 answers • 7 Mar 2012
My child will be 6 in 1 month Is it ok to give half of a dose of dayquil(7ml) bottle says 6yrs-15ml?
The bottle says it's ok to give a 6-12 year old 15 mL every four hours. I only want to give half of that so she can get sleep tonight but ...
2 answers • 28 Sep 2013